# SDR MZZA2009120200121

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 35,150 hours, 12,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 87658685
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ON SEAT ROW 5DEF, 8DEF, 12DEF 16DEF, 18DEF, 21DEF AND 26DEF LIGHT IS OUT.  REPLACED BATTERY PACKS M1676 AND M1671.  OPS CHECK IAW AMM 33-51-00.  NO DEFECTS NOTED.
